# SDR SWAA2022082644596

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,036 hours, 31,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY AT LOCATIONS M1674; M1669; M1672; M1673; M1670; M1668; M1675 EMERGENCY LIGHT BATTERIES FAILED CAPACITY AT LOCATIONS M1674 M1669 M1672 M1673 M1670 M1668 M1675 / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT LOCATIONS M1674;M1669;M1672;M1673;M1670;M1668; AND M1675 PER AMM 33-51-06.;[02] CARD BEING XCLD DUE TO PART/SN ISSUES
